MAUDE Adverse Event Report: EXACTECH, INC. SPECIFIC DEVICE NOT REPORTED; PROSTHESIS, HIP, CONSTRAINED, CEMENTED

EXACTECH, INC. SPECIFIC DEVICE NOT REPORTED; PROSTHESIS, HIP, CONSTRAINED, CEMENTED
Catalog Number 186-01-58
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Unspecified Infection (1930); Medical device site infection (4845)
Date of Event 01/25/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported post-op via clinical study that the 46 yo male experienced a late hematogenous prosthetic joint infection that possibly developed from an upper respiratory infection, that spread through the blood stream.The event resulted in a two-stage revision, including a temporary spacer and antibiotic treatment followed by a second revision to a final implant.The outcome was last known as resolved on (b)(6)2021.
 
Additional Manufacturer Narrative
Concomitants: serial #: (b)(4), category #: 170-36-00 - biolox delta femoral head 36mm od, +0mm, serial #: (b)(4), category #: 101-45-20 - 4.5mm drill bit 20mm, serial #: (b)(4), category #: 188-00-07 - wedge plasma s/o sz 7, serial #: (b)(4), category #: 140-36-53 - nv ehxl ntrl lnr g3 36mm.
 
Additional Manufacturer Narrative
A review of the sterile certificates and/or the final endotoxins report was performed.All lots were accepted to the requirements.The reason for the reported revision due to infection cannot be conclusively determined; however, it may be related to an underlying patient condition and/or surgical procedure.Additionally, infection is a known surgical risk, as outlined in the ifu.D1: corrected.D4/d6: device, serial #, udi #, device expiration and manufacture dates unknown.G3: manufactured dates unknown.G4: pma 510k cannot be determined.H6: corrected health effect, medical device, component, and investigation clinical codes.

Brand Name
SPECIFIC DEVICE NOT REPORTED
Common Device Name
PROSTHESIS, HIP, CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
FL 32563
Manufacturer Contact
geoff gannon
gainesville 32653
MDR Report Key16770255
Report Number1038671-2023-00751
Device Sequence Number3252891
Product Code KWZ
UDI-Device Identifier10885862038807
UDI-Public10885862038807
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K102975
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number186-01-58
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2023
Supplement Date Received by Manufacturer06/24/2025
Initial Report FDA Received Date04/19/2023
Supplement Report FDA Received Date06/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/12/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age46 YR
Patient SexMale
Patient Weight107 KG
Patient EthnicityNon Hispanic
Patient RaceWhite